# SDR SIMA20210424003

- Difficulty date: April 24, 2021
- Submitted: May 2, 2021
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 15,638 hours, 9,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AREA REQUIRES MORE BLENDING AND OR REPAIR. "MAJOR REPAIR"-C/A-PERFORMED PERMANENT REPAIR IAW ERS-EJ-53MR-4335 PART A. SEE NRWC 005-ABI-00568 FOR ADDITIONAL DETAILS
